# SDR UALA2011071703620

- Difficulty date: July 17, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 43,637 hours, 17,335 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Condition: Missing
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SQUEAL.  REPOSITIONED ESCAPE SLIDE MOORING LINE IN GIRT CURTAIN ACCT HANGING IN DOOR SILL AND CLEANED LWR AREA OF DOOR SEAL.  FOUND OUTFLOW SEAL MISSING.  REPLACED PER MM.  OPS CHECKED WITH NO FAULTS NOTED.
